Search results

  1. M

    Rosacea, facial redness (acne?) on low dose compounded testosterone cream - can't figure out?

    Thanks I tried it. Does seem to help a little but really curious what the root cause is...my doc thinks it's high 5 alpha reductase causing DHT to rise. But the redness happens 1-2 hours after applying cream and is almost gone by the next day before it's time to apply again. Anyone have any...
  2. M

    Rosacea, facial redness (acne?) on low dose compounded testosterone cream - can't figure out?

    Thanks for the tips I will look into this ...For me, it was never a problem until I started TRT. So that is my trigger. The dose I take is directly related to the redness. Problem is as I lower the dose, I begin to wonder if the treatment is worth while? I feel good on lower dose but have...
  3. M

    Rosacea, facial redness (acne?) on low dose compounded testosterone cream - can't figure out?

    Thanks for the link I will do some research. My rosacea on cheeks not certain it is actually acne but there are some bumps. Looks sort of like I've been boozing a lot. Some on temples maybe acne sort of thick skin - no zits but red rough skin. Mostly red on cheeks rosacea sort of thing. If...
  4. M

    Rosacea, facial redness (acne?) on low dose compounded testosterone cream - can't figure out?

    Hello, first post ever. I have been on and off trt for a few times unfortunately. Initially on Chlomid to see if can get my own test up, which did work a bit but made me very anxious and red faced. Then onto injections and finally on a cream. This course of treatment came about due to odd...
Top